# SDR DALA2023052204050

- Difficulty date: May 1, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 62,582 hours, 44,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER LAP SKIN HAS SURFACE CORROSION. STA 1006-1047, JUST ABOVE STR 26L. -MARKED-. SUMMARY SEE NRC 077-0001:0514-2001/008 00375: REPLACED INNER SKIN SIN LAP FINGER DOUBLER REF DACDWG 5919707. (LP #2746141)
